Medical Questions > Womens Health > Birth Control Forum

Threw Up After Taking Pill Within a Half An Hour

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
What do you do if you throw up, I just took the pill last night at 11:30 and then had gotten sick around 12:00. What should I do?
Did you find this post helpful?
|

replied December 9th, 2005
I think it depends on your type of pill, dosage, etc. Usually you're supposed to call your doctor and ask him or her whether you should take another dose. If you don't have a regular doctor or gyno, call some place like planned parenthood.

Ana
|
Did you find this post helpful?

replied December 9th, 2005
I would use back up protection if you are planning to have sex just as a safe guard. I got really sick on birth control, too. I couldn't find one that didn't make me sick to my stomach. I think the hormones don't work right with everyone's body. I would ask the Dr. Put you on something with a lower hormone dosage.
|
Did you find this post helpful?

replied December 9th, 2005
Experienced User
Was it the pill making you sick, or did you have the flu?
|
Did you find this post helpful?

replied December 9th, 2005
Birth Control Pill
Well I have become an expert on birth control pills! I have been taking them because of abnormal bleeding and hormone problems after my son was born.

Anyway I know for sure that in the first two hours of taking the pill, it is the absolute most strongest. It is being digested in your stomache and the estrogen is slowly released into your body so if you threw up because of the pill, thats very normal. That will happen. Also around the late afternoon, 4 or 5, your hormones decrease and that will also make you queezy.

Anyway as far as protection goes, ask your doctor of course, but I would take another one that day. Like around 1 pm if you take them in the morning. But of course you ask your doctor. At my 6 week check up I was bleeding so so heavily I had to take three a day to get it under control and it still took almost 3 months. And I got sick a whole lot!! But like someone else said if you planned on having sex just use something extra just incase:)
|
Did you find this post helpful?
Quick Reply